# SDR USAA040366

- Difficulty date: August 2, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,256 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH, STRINGER 21R STATION 757.  CUTOUT DAMAGE, INSTALLED DOUBLERS PER SRM 53-00-01, FIG 229, DETAIL VII.  (M)
